# SDR P5CA9800970

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 822-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RT WING LOWER CHORD SURFACE AT FSS 822-840.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
